Alert archive / Maryland / Flash Flood Warnings in 2013

Flash Flood Warning 35, NWS Baltimore/Washington

June 13, 2013Baltimore County, Carroll County, Harford County, Maryland

NWS Baltimore/Washington issued this flash flood warning at Jun 13, 2013, 8:31 AM EDT for Baltimore County, Carroll County, Harford County, Maryland. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2013, 8:31 AM EDT (12:31 UTC)
Expired
Jun 13, 2013, 11:30 AM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Baltimore County, MD, Carroll County, MD, Harford County, MD

The radar

The Sterling radar (KLWX), 94 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:07 AM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 13, 4:07 AM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
407 AM EDT THU JUN 13 2013

.SYNOPSIS...
A COLD FRONT WILL REMAIN STALLED OUT NEAR THE MASON-DIXON LINE
THROUGH THIS EVENING. LOW PRESSURE WILL RIDE ALONG THE
BOUNDARY...IMPACTING THE AREA DURING THIS TIME. THE COLD FRONT
ASSOCIATED WITH THE LOW WILL PASS THROUGH TONIGHT AND HIGH PRESSURE
WILL SLOWLY BUILD TOWARD THE AREA FRIDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 AM FOR MOST
OF THE AREA. A COMPLEX OF STORMS MOVING INTO WEST VIRGINIA WILL PASS
THROUGH THE AREA THIS MORNING. THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL.
THE PREVIOUS DISCUSSION FOLLOWS...

CURRENT ANALYSIS SHOWS A STALLED BOUNDARY NEAR THE
MASON-DIXON LINE AND POTENT LOW PRESSURE MOVING THROUGH THE OHIO
VALLEY. SHORTWAVE ENERGY IN THE WESTERLY FLOW ALOFT IS PASSING
THROUGH EARLY THIS MORNING.

SHOWERS AND THUNDERSTORMS OVER WEST VIRGINIA...SOUTHWEST
PENNSYLVANIA...AND A COMPLEX OF SHOWERS AND THUNDERSTORMS OVER
OHIO EARLY THIS MORNING ARE EXPECTED TO MOVE INTO OUR AREA BY
SUNRISE. STRENGTHENING SHEAR PROFILES AHEAD OF THE POTENT LOW
ALONG WITH MODERATE INSTABILITY SUGGESTS THAT SOME STORMS MAY
BECOME SEVERE...WITH LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED DUE
TO HIGH PRECIPITABLE WATERS FROM THE WARM AND MOIST AIRMASS
OVERHEAD. AS OF NOW...IT APPEARS THAT THE BEST CHANCE FOR SHOWERS
AND THUNDERSTORMS EARLY THIS MORNING WILL BE ACROSS THE NORTHERN
HALF OF THE CWA CLOSER TO THE SHORTWAVE ENERGY AND THE STALLED
BOUNDARY.

THE POTENT LOW OVER THE OHIO VALLEY WILL TRACK EAST LATER
TODAY...PASSING BY TO OUR NORTH THIS AFTERNOON. A SOUTHWEST FLOW IS
EXPECTED ACROSS OUR CWA ON THE WARM SIDE OF THE LOW. THEREFORE...HOT
AND HUMID AIR WILL CAUSE HIGH AMOUNTS OF INSTABILITY. THE SHEAR
PROFILES WILL BE QUITE STRONG AS THE JETSTREAM STRENGTHENS AHEAD OF
THE LOW. THE COMBINATION OF STRONG SHEAR PROFILES AND HIGH
INSTABILITY DOES POSE THE THREAT FOR A SIGNIFICANT SEVERE WEATHER
EVENT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL...AND THERE IS EVEN A THREAT FOR ISOLATED TORNADOES. THE
BEST CHANCE FOR SEVERE WEATHER WILL BE DURING THIS AFTERNOON AND
EARLY EVENING HOURS. THERE IS A THREAT ACROSS THE ENTIRE CWA FOR
SIGNIFICANT SEVERE WEATHER...BUT THE MOST WIDESPREAD COVERAGE IS
EXPECTED EAST OF THE BLUE RIDGE MOUNTAINS WHERE STORMS WILL HAVE
MORE TIME TO DEVELOP BEFORE DRIER AIR MOVES IN BEHIND THE COLD FRONT
THAT IS ASSOCIATED WITH THIS LOW. WINDY CONDITIONS ARE EXPECTED
AHEAD OF THE COLD FRONT FROM A STRONG PRESSURE GRADIENT. SOUTHWEST
WINDS WILL GUST FREQUENTLY AROUND 30 TO 35 MPH THIS AFTERNOON.

THE COLD FRONT THAT IS ASSOCIATED WITH THE LOW WILL PASS THROUGH THE
AREA FROM WEST TO EAST LATER THIS AFTERNOON AND EVENING. A STRONG
PRESSURE GRADIENT WILL CAUSE WINDY CONDITIONS TO PERSIST THROUGH
MUCH OF TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE
BOUNDARY WITH GUSTS AROUND 30 TO 35 MPH. HIGHER WIND GUSTS ARE
POSSIBLE ACROSS THE MOUNTAINS...AND A WIND ADVISORY MAY BE NEEDED
PORTIONS OF THESE AREAS. A FEW SHOWERS ARE POSSIBLE OVERNIGHT BEHIND
THE COLD FRONT AS AN UPPER-LEVEL TROUGH BUILDS OVERHEAD. SEVERE
THUNDERSTORMS ARE POSSIBLE...MAINLY EARLY THIS EVENING AHEAD OF THE
COLD FRONT FOR LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS.
HOWEVER...DRIER AIR BEHIND THE COLD FRONT WILL PUT AN END TO ANY
SEVERE WEATHER THREAT LATER THIS EVENING. A FEW SHOWERS MAY LINGER
OVERNIGHT DUE TO AN UPPER-LEVEL TROUGH BUILDING OVERHEAD.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
500MB TROUGH AXIS SHOULD BE ALONG THE ATLANTIC COAST FRIDAY
MORNING.  SHOWERS WILL BE POSSIBLE FOR THE START OF FRIDAY AS ENERGY
AND MID LEVEL MOISTURE LAGS BEHIND TROUGH ON THE BACKSIDE.  COLD
FRONT WILL BE WELL TO OUR EAST AND NORTHWEST FLOW WILL BRING IN
COOLER AND DRIER AIR INTO THE MID ATLANTIC.  HIGH PRESSURE FROM THE
WEST WILL MOVE INTO THE REGION AND THE PRESSURE GRADIENT WILL RELAX
BY FRIDAY NIGHT LESSENING WIND SPEEDS AT THE SFC AND DRYING OUT
ENTIRE COLUMN.  CLEAR SKIES AND CALM WINDS ARE EXPECTED FRIDAY NIGHT
AND INTO SATURDAY MORNING.

HIGH PRESSURE WILL LEAD TO A SUNNY DAY IN THE MID ATLANTIC
SATURDAY.  NW WINDS WILL CONTINUE FOR MOST OF THE DAY BEFORE BACKING
TO THE SW BY EVENING.  HIGH CLOUDS WILL BEGIN TO STREAM IN FROM THE
SW SATURDAY NIGHT AS THE NEXT SHORTWAVE TROUGH APPROACHES FROM THE
WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
ANOTHER ACTIVE PATTERN IS IN STORE FOR THE MID ATLANTIC BEGINNING
SUNDAY EVENING.  ALBEIT ZONAL FLOW FOR THE START OF THE WORK WEEK
MULTIPLE DISTURBANCES WILL MOVE OVER THE REGION.  SHOWERS WILL MOVE
INTO THE REGION SUNDAY EVENING AS THE FIRST SHORTWAVE TROUGH
APPROACHES THE OHIO VALLEY.  THERE IS MINIMAL INSTABILITY IN FCST
SOUNDINGS AND ACTIVITY SEEMS TO MOVE THROUGH THE REGION OVERNIGHT
AND EXIT MONDAY SO CURRENT THINKING REGION WILL ONLY SEE SHOWERS.

LOW PRESSURE OVER THE NORTHERN PLAINS WILL APPROACH THE MID ATLANTIC
DURING THE START OF THE WEEK.  SOUTHERLY FLOW WILL CONTINUE DURING
THIS TIME AND GULF MOISTURE WILL BE ADVECTED NORTHWARD.  SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME.  TRACK OF LOW
PRESSURE AND COLD FRONTAL PASSAGE WILL DEPICT THE THUNDERSTORM
THREAT FOR THE MID ATLANTIC.  LONG RANGE MODEL GUIDANCE HAS A RANGE
OF POSSIBILITIES THIS FAR OUT BUT TUESDAY NIGHT AND WEDNESDAY SEEM
THE BEST FOR FRONTAL PASSAGE.  HIGH PRESSURE MOVES IN FROM THE WEST
BEHIND FRONTAL PASSAGE.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
LOW PRESSURE WILL PASS BY TO THE NORTH THIS AFTERNOON AND THE COLD
FRONT ASSOCIATED WITH THE LOW WILL PASS THROUGH THE TERMINALS LATE
THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD OF THE BOUNDARY. THUNDERSTORMS WILL LIKELY BECOME
SEVERE...WITH DAMAGING WIND GUSTS...LARGE HAIL...AND EVEN ISOLATED
TORNADOES. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE THIS
AFTERNOON AND EARLY EVENING.

SOUTHWEST WINDS AHEAD OF THE COLD FRONT WILL GUST AROUND 30 KNOTS
LATE THIS MORNING AND AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST
BEHIND THE COLD FRONT WITH GUSTS AROUND 30 KNOTS.

VFR CONDITIONS EXPECTED THIS WEEKEND.  SHOWERS WILL MOVE INTO THE
REGION SUNDAY NIGHT BUT RESTRICTIONS ARE EXPECTED.

&&

.MARINE...
LOW PRESSURE WILL PASS BY TO THE NORTH OF THE WATERS LATE THIS
AFTERNOON AND EVENING. THE COLD FRONT ASSOCIATED WITH THE LOW WILL
PASS THROUGH THE WATERS THIS EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED AHEAD OF THE BOUNDARY. THUNDERSTORMS WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...LARGE HAIL...AND EVEN
ISOLATED WATERSPOUTS. THE BEST CHANCE FOR THE SEVERE THUNDERSTORMS
WILL BE THIS AFTERNOON AND EVENING.

GUSTY WINDS ARE EXPECTED AHEAD OF THE COLD FRONT WITH SOUTHWEST
WINDS GUSTING AROUND 30 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO
THE NORTHWEST BEHIND THE COLD FRONT WITH FREQUENT GUSTS AROUND 30
KNOTS. A GALE WARNING MAY BE NEEDED FOR PORTIONS OF THE WATERS
TONIGHT.

NW WINDS WILL CONTINUE FRIDAY AND INTO SATURDAY AS COLD FRONT
DEPARTS TO THE EAST.  WINDS WILL RELAX FRIDAY NIGHT AND INTO THE
WEEKEND AS HIGH PRESSURE MOVES OVER THE WATERS.  SHOWERS WILL MOVE
INTO THE REGION SUNDAY NIGHT.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE CWA THROUGH THURSDAY.
WET ANTECEDENT CONDITIONS HAS RESULTED IN A 1-HR FFG AROUND AN INCH.
THERE IS A POTENTIAL FOR A COMPLEX OF SHOWERS AND STORMS TO MOVE
OVER THE CWA EARLY THIS MORNING. IF THE COMPLEX HOLDS UP...IT WILL
HAVE THE POTENTIAL TO PRODUCE HVY DOWNPOURS WITH RAINFALL RATES OVER
ONE INCH PER HOUR. THE BEST CHANCE FOR RAIN EARLY THIS MORNING WILL
BE OVER NRN MD...NORTHERN VA...AND THE ERN WV PANHANDLE...CLOSER TO
A STALLED BOUNDARY.

STEADY HEAVIER RAIN IS MORE LIKELY NORTH OF THE AFOREMENTIONED
BOUNDARY...WHICH LIKELY PUTS WIDESPREAD HEAVY PRECIPITATION NORTH OF
THE AREA THIS AFTERNOON. HOWEVER...EVEN CONVECTIVE ACTIVITY THAT
DEVELOPS SOUTH OF THE WARM FRONT WILL DEFINITELY BE CAPABLE OF
PRODUCING 1-2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME.

&&

.TIDES/COASTAL FLOODING...
STRONG SOUTHERLY WINDS WILL DEVELOP LATER BY THIS AFTERNOON. THIS
WILL CAUSE TIDAL ANOMALIES TO INCREASE. HOWEVER...THE WIND SHOULD BE
WEST OF SOUTH AND THE STRONGEST WINDS WILL OCCUR DURING THE LOWER OF
THE TWO HIGH TIDE CYCLES THIS AFTERNOON AND EVENING.
THEREFORE...WATER LEVELS SHOULD REMAIN BELOW THRESHOLDS FOR MINOR
COASTAL FLOODING. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ003-501-502.
     FLASH FLOOD WATCH THROUGH THIS EVENING FOR MDZ004>007-009>011-
     013-014-016>018.
VA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR VAZ025>031-036-
     037-503-504.
     FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ038>040-042-
     050>057-501-502.
WV...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ050>053-055-
     501>506.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 1 PM EDT FRIDAY
     FOR ANZ530>543.

&&

SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...HAS
LONG TERM...HAS
AVIATION...BJL/HAS
MARINE...BJL/HAS
HYDROLOGY...KLEIN/BJL
TIDES/COASTAL FLOODING...BJL
Hazardous weather outlook, Jun 13, 5:06 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
506 AM EDT THU JUN 13 2013

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
141000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
506 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 AM THIS MORNING.
A COMPLEX OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WIND GUSTS AND LARGE HAIL.

THERE IS RISK FOR A SIGNIFICANT SEVERE WEATHER EVENT THIS
AFTERNOON...WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS AS
WELL AS LARGE HAIL AND A FEW TORNADOES.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE
OUTLOOK AREA. SEE WBCFFALWX FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY TODAY THROUGH TONIGHT. A GALE WARNING
MAY BE NEEDED FOR PORTIONS OF THE WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY CONTINUES FOR THE WATERS UNTIL 1 PM FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-141000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
506 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 AM THIS MORNING.
A COMPLEX OF THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND LARGE HAIL.

THERE IS RISK FOR A SIGNIFICANT SEVERE WEATHER EVENT THIS
AFTERNOON...ESPECIALLY EAST OF THE BLUE RIDGE...WITH THE
POTENTIAL FOR WIDESPREAD DAMAGING WINDS AS WELL AS LARGE HAIL AND
A FEW TORNADOES.

A FLASH WATCH IS IN EFFECT THROUGH TODAY FOR THE OUTLOOK AREA. SEE
WBCFFALWX FOR FURTHER DETAILS.

NORTHWEST WINDS BEHIND A COLD FRONT LATE THIS AFTERNOON AND
EVENING MAY GUST BETWEEN 40 AND 50 MPH...MAINLY ACROSS THE HIGHER
ELEVATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

In the hours before

Local storm report, Jun 13, 7:59 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
759 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     2 W KEEDYSVILLE         39.48N  77.73W
06/13/2013                   WASHINGTON         MD   EMERGENCY MNGR

            TREE DOWN AT 18334 MANSFIELD RD IN KEEDYSVILLE MD

&&

EVENT NUMBER LWX1300286

MEADOWS
Local storm report, Jun 13, 8:07 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
807 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HAIL             2 N LIBERTYTOWN         39.52N  77.24W
06/13/2013  E1.25 INCH       FREDERICK          MD   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZED HAIL REPORTED BY SPOTTER

&&

EVENT NUMBER LWX1300287

MEADOWS
Local storm report, Jun 13, 8:25 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
825 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     HAIL             4 WSW REESE             39.51N  77.01W
06/13/2013  E1.50 INCH       CARROLL            MD   TRAINED SPOTTER

            QUARTER TO PING-PONG BALL SIZED HAIL REPORTED

&&

EVENT NUMBER LWX1300288

MEADOWS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:17 AM EDTSpecial Marine WarningLWX118 min
Jun 13, 1:50 AM EDTSpecial Marine WarningLWX40 min
Jun 13, 6:53 AM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester52 min
Jun 13, 7:28 AM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah, Warren, City of Harrisonburg47 min
Jun 13, 7:52 AM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Loudoun, Shenandoah, Warren and 1 more38 min
Jun 13, 8:06 AM EDTSpecial Marine WarningLWX84 min
Jun 13, 8:11 AM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Madison, Page, Rappahannock, Rockingham and 2 more49 min
Jun 13, 8:47 AM EDTSpecial Marine WarningLWX88 min
Jun 13, 9:09 AM EDTSpecial Marine WarningLWX66 min
Jun 13, 9:16 AM EDTGale WarningLWX21 hr
Jun 13, 9:31 AM EDTSpecial Marine WarningLWX89 min
Jun 13, 9:39 AM EDTSpecial Marine WarningLWX51 min
Jun 13, 12:49 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson56 min
Jun 13, 1:07 PM EDTSevere Thunderstorm WarningLWXRockingham68 min
Jun 13, 1:27 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville48 min
Jun 13, 1:41 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Nelson49 min
Jun 13, 1:45 PM EDTFlash Flood WarningLWXAlbemarle, Nelson4 hr
Jun 13, 1:55 PM EDTSevere Thunderstorm WarningLWXAugusta, Frederick, Highland, Page, Rockingham, Shenandoah and 3 more80 min
Jun 13, 2:00 PM EDTSevere Thunderstorm WarningLWXSpotsylvania, Stafford, City of Fredericksburg45 min
Jun 13, 2:13 PM EDTSevere Thunderstorm WarningLWXOrange, Spotsylvania47 min
Jun 13, 2:19 PM EDTSpecial Marine WarningLWX56 min
Jun 13, 2:24 PM EDTTornado WarningLWXCulpeper, Spotsylvania, Stafford, City of Fredericksburg36 min
Jun 13, 2:41 PM EDTFlash Flood WarningLWXSpotsylvania, Stafford, City of Fredericksburg3 hr
Jun 13, 2:50 PM EDTSpecial Marine WarningLWX85 min
Jun 13, 2:56 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Loudoun, Prince William, Warren49 min
Jun 13, 3:01 PM EDTTornado WarningLWXKing George29 min
Jun 13, 3:16 PM EDTFlash Flood WarningLWXClarke, Loudoun3 hr
Jun 13, 3:17 PM EDTSpecial Marine WarningLWX88 min
Jun 13, 3:23 PM EDTTornado WarningLWXFairfax, Loudoun37 min
Jun 13, 3:29 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Loudoun, City of Alexandria, City of Fairfax, City of Falls Church61 min
Jun 13, 3:39 PM EDTSpecial Marine WarningLWX66 min
Jun 13, 4:03 PM EDTSpecial Marine WarningLWX87 min
Jun 13, 4:07 PM EDTSpecial Marine WarningLWX2 hr
Jun 13, 4:17 PM EDTSpecial Marine WarningLWX88 min
Jun 13, 5:50 PM EDTAreal Flood WarningLWXLoudoun4 hr
Jun 13, 12:14 AM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's31 min
Jun 13, 6:26 AM EDTSevere Thunderstorm WarningLWXAllegany, Washington49 min
Jun 13, 7:26 AM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington49 min
Jun 13, 8:07 AM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Harford38 min
Jun 13, 8:40 AM EDTSevere Thunderstorm WarningLWXBaltimore, Harford65 min
Jun 13, 9:03 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore42 min
Jun 13, 9:26 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's49 min
Jun 13, 3:17 PM EDTTornado WarningLWXCalvert, Charles, Saint Mary's28 min
Jun 13, 3:33 PM EDTTornado WarningLWXCalvert, Saint Mary's27 min
Jun 13, 3:45 PM EDTTornado WarningLWXHoward, Montgomery30 min
Jun 13, 3:53 PM EDTFlash Flood WarningLWXMontgomery3 hr
Jun 13, 3:58 PM EDTTornado WarningLWXAnne Arundel, Baltimore, Howard, Montgomery, Prince George's32 min
Jun 13, 4:06 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Howard, Prince George's, City of Baltimore54 min
Jun 13, 4:08 PM EDTTornado WarningLWXAnne Arundel, Prince George's37 min
Jun 13, 4:22 PM EDTFlash Flood WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore3 hr
Jun 13, 2:04 PM EDTAreal Flood WarningLWXGrant, Hardy6 hr

Nearby

Flash Flood Warnings in Maryland, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.